# SDR QXEA2019011600020

- Difficulty date: January 15, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 41,337 hours, 43,572 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Service Panel
- Part number: 9506111518
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH FLIGHT ATTENDANT REPORTED "ELECTRICAL ODOR" MID-CABIN (ROWS 8-4).  NO SMOKE OBSERVED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. COMPLIED WITH FORM #M-744, AIR CONTAMINATION CHECKLIST. ODOR APPEARED FOR APPROX. 10 MINS, START OF DECENT TO FINAL.  NO SMOKE WAS NOTED, NO COMPLAINTS FROM PAX'S.  NOTE SIDEWALL AND OVERHEAD LIGHTS WERE OFF DURING THE ODOR. MCN 62172-01 ISSUE 2.  REMOVED AND REPLACED PASSENGER SERVICE PANEL AT 7D,E.  NO ODOR PRESENT. RETURNED TO SERVICE.
